CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Square function and maximal function estimates for operators beyond divergence form equations

Andreas Rosén (Institutionen för matematiska vetenskaper, matematik)
Journal of Evolution Equations (1424-3199). Vol. 13 (2013), 3, p. 651-674.
[Artikel, refereegranskad vetenskaplig]

We prove square function estimates in L (2) for general operators of the form B (1) D (1) + D (2) B (2), where D (i) are partially elliptic constant coefficient homogeneous first-order self-adjoint differential operators with orthogonal ranges, and B (i) are bounded accretive multiplication operators, extending earlier estimates from the Kato square root problem to a wider class of operators. The main novelty is that B (1) and B (2) are not assumed to be related in any way. We show how these operators appear naturally from exterior differential systems with boundary data in L (2). We also prove non-tangential maximal function estimates, where our proof needs only off-diagonal decay of resolvents in L (2), unlike earlier proofs which relied on interpolation and L (p) estimates.


Denna post skapades 2013-09-13. Senast ändrad 2017-07-03.
CPL Pubid: 183313


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur